ePharmacy Latest Promotion Consult a Specialist
Malaysia's #1
Health Forum

Sakit kepala berterusan selama 5 hari selepas vaksin

Answered by: Dr Nur Syuhada binti Zulkifli

Last Updated: August 25, 2021 4:50 PM
Anonymous 3 months

I took my second dose vaccine on the 19th of August which is 5 days ago. And ever since Im done with the vaccine I kept having headache, its been 5 days now and the headache still occurs. Is that a side effect of the vaccine or is it because of other matter

Dr Nur Syuhada binti Zulkifli 3 months
General Practitioner

Hello!
Thank you for contacting us regarding your query.

We understand you’ve been experiencing headaches for 5 days after receiving vaccination. For your information, headache is a common side effect of Covid-19 vaccination. Studies have shown that side effects from vaccination may last up to 6 weeks from your vaccination date. However, some other underlying medical condition may also cause your symptom. Those include :

  • Dehydration
  • Anemia
  • Migrain
  • Lack of sleep

We advise you to refer to a doctor if your headache worsens.
We hope that this answer has been helpful. Thank you.

Click here to speak to a doctor

clem-onojeghuo-FbTOrJ2G8KI-unsplash%20(1)

Last Updated: Wed Aug 25 2021 16:50:26 GMT+0800 (Malaysia Time)
4.89
Online Consultation
Talk to a doctor or Neurologist Specialist online about headache from anywhere you are without having to queue anymore
Doctor Consult RM19.99 Specialist Consult From RM80
Do you know that your immune system plays role in the effectiveness of vaccines?
Prevention is better than cure. Is My Body Ready to Fight Infection? Find Out in only 5 short minutes!
Start FREE Health Assessment
COVID-19 Test And Vaccine
See all coronavirus COVID-19 test service providers in Malaysia. PCR/RTK test at home, clinic, drive through or to your premises.
COVID-19 Test COVID-19 Vaccine

Top Questions